# SDR DALA2023122110470

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: CRACK INDICATION FOUND AT HOLE 6 FR16 LH AT LEVEL DOOR STOP FITTING 7. CRACK DIRECTION 9 OCLOCK L= 0.144 INCH APROX. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT. C/A: COMPLIED WITH ER/A 612874-14AD REV.ORIGINAL MATCHES WITH ALL STEPS ON PRI 612874-14AD REV.0,REV.1 AND REV.2 IT HAS BEENVALIDATED.PERFORMED REPAIR INSTRUCTIONS ON FR16 LH DOUBLE JUGGLE AREA AT LEVEL DOOR STOP FITTING #7 AS PER ER/A 612874- 14AD REV.ORIGINAL SECTION I HAS BEEN COMPLIED WITH APPROVED DATE: 19/DEC/23. SEE LOG PAGE 0117369 SEC.DTE FOR TIME CONTROLLED ITEMS.TOOL USED: MICROMETER P/N: 293-344-30 S/N:71735394 DUE DATE:23/SEP/24. RII INSPECTION COMPLETE 1715948 (AE403QC) JOB COMPLETE. (LP: 0119551)
